MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Catalog Number 170-03-40024
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was requested, but was not returned as it was discarded by the site.A review of the lot history record (lhr) confirmed that there were no non-conformances; the devices from this lot conform to their predetermined specifications, including for stent retention.The investigation determined that a definitive conclusive cause is not able to be assigned to the reported complaint.However, given that the target lesion was ultimately treated with a smaller stent, the reported advancement difficulty and stent dislodgement are likely due to smaller vessel diameter, lesion calcification, and/or other challenging vessel morphology.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.
 
Event or Problem Description
On (b)(6) 2018, a male patient presented for percutaneous coronary intervention (pci).After pre-dilating the mildly calcified, 50% stenosed lesion in the mildly tortuous mid right coronary artery (rca) with a 1.5mm balloon, a 4.0x24mm cobra pzf nanocoated stent delivery system was advanced toward the lesion with resistance felt when crossing a tight proximal rca lesion and continued resistance to the mid rca; when reaching the mid rca lesion the device was unable to completely cross and the stent dislodged.The stent was retrieved by advancing a smaller 1.5mm balloon into the stent, inflating the balloon (slightly expanding the stent), then retracting the stent into the sheath.The target lesion was treated with a 3.0mm non-celonova stent.There were no adverse patient sequelae.Though requested, no additional information was provided.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad CA 92008 8894
MDR Report Key7819531
Report Number3009306400-2018-00034
Device Sequence Number19444791
Product Code MAF
UDI-Device Identifier00879397000937
UDI-Public(01)00879397000937(17)201031(10)1710024002
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue Number170-03-40024
Device Lot Number1710024002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2018
Initial Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;